# SDR CALA2025091508882

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 41,145 hours, 15,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN ON ROTATION.   ODOR SINCE DISSIPATED NOTHING ELSE ABNORMAL   COMPLETED ECRA 0500-01013 UP TO STEP C(2) D. CONTINUE AT STEP C(2) E. FOUND NOISE COMING FROM RIGHT PACK BAY, SUSPECT ACM.   DID FURTHER TROUBLSHOOTING USING FIM  21-00 TASK 806. COULD NOT DUPLICATE SMELL.
